# SDR CALA2021122302428

- Difficulty date: December 22, 2021
- Submitted: December 23, 2021
- Operation: Air carrier
- Aircraft: N14219
- Make and model: Boeing 737824
- Aircraft serial: 28781
- Aircraft time: 70,422 hours, 25,369 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: BR964411
- Condition: Damaged
- Location: Seat Row 31abc
- Stage of operation: IN
- How discovered: O
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT MOUNTED EMERGENCY LIGHT AT ROW 31ABC DAMAGED. REMOVED AND REPLACED WHITE SEAT MOUNTED LIGHT REF MM 33-51-11. OPS CK OK. VERIFIED SEAT 31ABC EMERGENCY LIGHT LENS COLOR AND OPERATIONAL CHECK. IDT C/W
